# SDR 95ZZZX6191

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214K
- Make and model: Beech E-90
- Aircraft serial: LW34
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 5052443934
- Condition: Severed
- Location: Elev Control
- Part time: 9,284 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PARTIAL LOSS OF ELEVATOR CONTROL.  UPON TROUBLESHOOTING THE SYSTEM, FOUND THE DOWN CONTROL CABLE SEVERED BELOW PILOT'S FLOORBOARDS AT A POINT WHERE A WIRING BUNDLE CROSSES THIS CABLE.  IN THIS WIRE BUNDLE, WIRE NR H16A10 WHICH IS FOR THE COPILOT'S WINDSHIELD HEAT, HAD CHAFED ON THE CONTROL CABLE, AND, AS A RESULT, AN ARCING HAD OCCURRED.  THERE WAS NO INDICATION THIS WIRE BUNDLE HAD EVER BEEN WORKED ON IN THIS AREA.  SUBMITTER SUSPECTS SAGGING OF THIS BUNDLE OVER THE LIFE OF THE AIRCRAFT MAY HAVE CONTRIBUTED TO THIS PROBLEM.
